# SDR SWIA200516047

- Difficulty date: December 26, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 9,255 hours, 7,993 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW DEVELOPED CRACK WHILE AIRCRAFT PARKED AT GATE.  REPLACED LT SIDE WINDOW IAW 56-12-00.
